# SDR SWAA961335

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21534
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NOSE WHEEL WELL SKIN CRACKED, 4 INCHES BEHIND GEAR MANUAL EXTENSION RETURN SPRING BRACKET.  REPAIRED PER BOEING SRM.
